Congruences in closed classes in a $k$-valued logic, defined by predicates
Matematičeskie zametki, Tome 38 (1985) no. 5, pp. 756-763
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1985_38_5_a13,
author = {V. V. Gorlov},
title = {Congruences in closed classes in a $k$-valued logic, defined by predicates},
journal = {Matemati\v{c}eskie zametki},
pages = {756--763},
year = {1985},
volume = {38},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1985_38_5_a13/}
}
V. V. Gorlov. Congruences in closed classes in a $k$-valued logic, defined by predicates. Matematičeskie zametki, Tome 38 (1985) no. 5, pp. 756-763. http://geodesic.mathdoc.fr/item/MZM_1985_38_5_a13/